# SDR AALA201705239023

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,336 hours, 25,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Bracket
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. L2 DOOR AFT UPPER CUTOUT FRAME DOOR HANDLE ATTACHED BRACKET HAS GOUGE. REMOVE AND REPLACED DOOR HANDLE ARM ATTACHED BRACKET.
